MAUDE Adverse Event Report: Nihon Kohden OrangeMed, LLC Nihon Kohden NKV-440 Ventilator System; Ventilator, Continuous, Facility Use

Nihon Kohden OrangeMed, LLC Nihon Kohden NKV-440 Ventilator System; Ventilator, Continuous, Facility Use
Model Number NKV-440-S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
Nihon Kohden NKV-440 Ventilator System
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Nihon Kohden OrangeMed, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
Nihon Kohen OrangeMed, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
+1(949)502-6448
MDR Report Key50940562
Report Number3014631252-2026-00079
Device Sequence Number21514154
Product Code CBK
UDI-Device Identifier00843685100159
UDI-Public(01)00843685100159(11)260330
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-440-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight270 LB